# SDR VJ32003F00010

- Difficulty date: December 9, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 120A9491105AV
- Part serial: 0139007
- Condition: Shorted
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION AND CYCLE OF THE LANDING GEAR WE HAD A FAILURE OCCUR.  FOUND A BAD HYD CONTROL RELAY THAT SHORTED.  BECAUSE OF THAT SHORT IT ALLOWED TOO MUCH CURRENT TO FLOW TO PC BOARD AND SHORTED OUT BOARD BETWEEN RELAY K13 PIN 13 AND 16 TO BOARD PIN 6.
